Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Severe hair fall, dandruff. No improvement with various shampoos. Have habit of daily masturbation and sleeping late. Could that be a cause?

hello ,,,, i m facing a hair fall problem since i was young now it has taken a speed i fall a couple of hair while washing and combing ..i also have dandruff i tried scalpe shampoo nad germane for this prescribed by dr here bt it still comes back acc i sleep at late nights and i do mastubrate daily does increase testestrome cause hirfall my age is 21male
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Burhan,
Hair fall is a common problem for male. But 100-150 hair fall in a day is normal, so no need to worry within this limit.
Male type hair fall/ androgenetic baldness is familial, hormone related and non-responsive to therapy.
Late night sleeping or masturbation have almost no effect on hair fall.
So you need to consult us/ dermatologist to know your pattern of hair fall and way of overcome it.
With regard.
Dr. M M Mahmud,MBBS, MD, (
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor